Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of finabald and kover tablets?

hi, I am 29 yeras old male. iam having grey hairs and also my scalp is dry and scaly produces white flakes during winter. I consulted dermatologist the prescribed me to take finabald tablets for 3 months and also kover-D tablets along with tarry shine shampoo and minoxidil 5% for next three months. I am worried about the side effects of the above mentioned medicines. and also pls tell me if there is any side effects on heart and liver with consumption of these medicines. thank you, for hair loss control doctor doctor insisted to use
Fri, 14 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Finabald contains finasteride which is useful in treating male pattern baldness. Chills, skin rash, abnormal ejaculation, abdominal pain are some of the side effects of the drug. This drug does not have any major effect on liver and heart. Kover is a multivitamin and mineral supplement and it is a safe drug without any serious side effects.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Piperidines


What are the side effects of finabald and kover tablets?

Hi, Finabald contains finasteride which is useful in treating male pattern baldness. Chills, skin rash, abnormal ejaculation, abdominal pain are some of the side effects of the drug. This drug does not have any major effect on liver and heart. Kover is a multivitamin and mineral supplement and it is a safe drug without any serious side effects. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General & Family Physician